# SDR ASAA2016122019112

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 16,369 hours, 5,336 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK AND ASSOCIATED MAP ON ND ON CAPTAINS SIDE.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61 TASK 836. FMC DOES NOT OPERATE, FAULT ISOLATION. POSSIBLE FMC NUISANCE ERROR. FMC OPS CHECKED NORMAL. NO DEFAULT NOTED. GOOD FOR CONTINUED SERVICE. ALL SYSTEM NORMAL. MIL 34-61-16-22.
